Population monotonic allocation schemes for cooperative games with transferable utility

Sprumont, Yves 1990, Population monotonic allocation schemes for cooperative games with transferable utility, Games and Economic Behavior, vol. 2, no. 4, pp. 378-394, doi: 10.1016/0899-8256(90)90006-G.

Attached Files
Name Description MIMEType Size Downloads

Title Population monotonic allocation schemes for cooperative games with transferable utility
Author(s) Sprumont, YvesORCID iD for Sprumont, Yves orcid.org/0000-0002-0448-6613
Journal name Games and Economic Behavior
Volume number 2
Issue number 4
Start page 378
End page 394
Total pages 17
Publisher Elsevier BV
Publication date 1990-01-01
ISSN 0899-8256
1090-2473
Language eng
DOI 10.1016/0899-8256(90)90006-G
Indigenous content off
Field of Research 1401 Economic Theory
1402 Applied Economics
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30143868

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 160 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 14 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 09 Oct 2020, 14:31:12 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.